# SDR HALA20240816228

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 17,851 hours, 3,694 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - CLASS 2 TEMP CONTROL MESSAGE FOUND ON STATUS PAGE. REMOVED AND REPLACED PACK 1 INLET SENSOR PER AMM 21-51-13-400-001-A. OPS CHECK GOOD, OK FOR SERVICE
